Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 250 - 257

p-adic interpolating function associated with Euler numbers

Authors
Taekyun KIM, Daeyeoul KIM, Ja Kyung KOO
Corresponding Author
Taekyun KIM
Available Online 2 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.7How to use a DOI?
Abstract
In this paper, we investigate some relations between Bernoulli numbers and Frobenius- Euler numbers, and we study the values for p-adic l -function.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
250 - 257
Publication Date
2007/04
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Taekyun KIM
AU  - Daeyeoul KIM
AU  - Ja Kyung KOO
PY  - 2007
DA  - 2007/04
TI  - p-adic interpolating function associated with Euler numbers
JO  - Journal of Nonlinear Mathematical Physics
SP  - 250
EP  - 257
VL  - 14
IS  - 2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2007.14.2.7
DO  - https://doi.org/10.2991/jnmp.2007.14.2.7
ID  - KIM2007
ER  -